# SDR AALA201810129029

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 52,211 hours, 21,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR HARD TO CLOSE, HAD TO PUSH ON UPPER AFT CORNER TO CLOSE DOOR (SEE AALA201810129024) AND HAD SOFT LATCH ISSUE ON DOOR HANDLE. MAINTENANCE ADJUSTED R1 SERVICE DOOR GUIDE ARM PER MM 52-41-00 AND ADJUSTED R1 GALLEY SERVICE DOOR FOR SOFT UNLATCHING AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
